Soma - can this cause blood in the urine?
- 3 Nov 2010 by Mr12Level
- 3 Nov 2010
- soma, side effect, blood disorders
I started taking Soma about 5 days ago and it seems to be helping already but today I started to have a little bit of blood in my urine. Has anyone else ever had this problem when taking this? I have been on about 15 different medications in the past 4 years along with going through 4 different back surgeries. I don't know if my kidneys/liver are just beat to shit or if it's Soma that is making me have this problem.
and yes, I am calling the doctor in the morning but I wanted to talk to other people who have taken this and hear what ya'll have to say about it.
Any help would be great.
Ive been on soma for over 8 years now and i know i can tell you that this has never happened to me now im not saying it cant happen to anyone else but i can i honestly say i dont think its the somas.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2010 • 1 answer
Posted 15 Apr 2012 • 2 answers
Posted 27 Dec 2012 • 1 answer
Posted 22 Sep 2013 • 1 answer
Posted 23 Oct 2014 • 1 answer